Shu-Chiuan Chang ; Lung-Chi Chen - Structure of spanning trees on the two-dimensional Sierpinski gasket

dmtcs:476 - Discrete Mathematics & Theoretical Computer Science, January 1, 2011, Vol. 12 no. 3 - https://doi.org/10.46298/dmtcs.476
Structure of spanning trees on the two-dimensional Sierpinski gasket

Authors: Shu-Chiuan Chang ; Lung-Chi Chen

Consider spanning trees on the two-dimensional Sierpinski gasket SG(n) where stage n is a non-negative integer. For any given vertex x of SG(n), we derive rigorously the probability distribution of the degree j ∈{1,2,3,4} at the vertex and its value in the infinite n limit. Adding up such probabilities of all the vertices divided by the number of vertices, we obtain the average probability distribution of the degree j. The corresponding limiting distribution φj gives the average probability that a vertex is connected by 1, 2, 3 or 4 bond(s) among all the spanning tree configurations. They are rational numbers given as φ1=10957/40464, φ2=6626035/13636368, φ3=2943139/13636368, φ4=124895/4545456.


Volume: Vol. 12 no. 3
Section: Combinatorics
Published on: January 1, 2011
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 108 times.
This article's PDF has been downloaded 162 times.